# SDR AALA201512189009

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 36,201 hours, 26,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2388
- Condition: Inoperative
- Location: Cabin
- Part time: 31,332 hours, 19,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT EMER EXIT FAILED EMER SYS TEST.  R & R EPSU AT RT EMER EXIT IAW AMM 33-51-38 PG BLK 0401.  POS CHECKED NORMAL.  PARTS CHANGE INDICATED, TT 2605733, SN OFF 2388 UNIT, POWER SUP OFF 26-3350-9-0001 2388, ON 26-3350-9-0001 3843.
